[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] allergic reation and bad bg's

Sheila Sweat wrote:
My question is is this the
> drugs affecting me like this and when will the normal sugars come back.
> My doctor was puzzeled and suggested raising my basals permanantly
> because maybe my needs are now diiferent but I am hesitant to do that.

No, it's the steroids affect raising your bg. You should be able to
doses up temporarily until you get off the steroids, then they will go
naturally. It may take a day or 2 to see the lower bg, depending on how 
long you are taking the steroids.

>      Also to those out there talking about trigger finger I was just
> diagnosed with it in my right middle finger, and guess what the doctor
> talked of steroids to treat it. If this is what happens with my bg's I
> say no way I'd rather suffer or even endure the surgery. Sheila

Thing is the steroid treatment is only a short term porblem. Surgery,
minor, does have some risk factor involved so it's probably best to at
least try the shots. Effects will only last 4 days to a week, as I
remember it
from my trigger finger episode.  

Ted Quick
email @ redacted
- ----------------------------------------------------------
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org